MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC

BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC
Model Number M00522610
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a15 captures the reportable event of clip could not be deployed properly.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip device was used for intestinal polyps in the intestinal tract during an endoscopic submucosal dissection (esd) for a wound hemostasis procedure performed on (b)(6) 2026.During the procedure, the clip could not be deployed properly.The procedure was completed with another resolution clip device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h2: additional information: block b5 (describe event or problem) and block e1 (initial reporter city and initial reporter zip/post code) have been updated based on the additional information received on february 24, 2026.Block h6: imdrf device code a15 captures the reportable event of clip could not be deployed properly.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip device was used for intestinal polyps in the intestinal tract during an endoscopic submucosal dissection (esd) for a wound hemostasis procedure performed on (b)(6) 2026.During the procedure, the clip could not be deployed properly.The procedure was completed with another resolution clip device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Additional information received on february 24, 2026 it was clarified that the clip was able to grasp and lock onto tissue; however, the clip could not detach from the catheter to deploy initially but was eventually able to successfully release.

Brand Name
RESOLUTION CLIP
Common Device Name
CLIP, HEMOSTATIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24406222
Report Number3005099803-2026-00679
Device Sequence Number8299847
Product Code PKL
UDI-Device Identifier08714729504795
UDI-Public(01)08714729504795(17)270531(10)34149324
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00522610
Device Catalogue NumberM00522610
Device Lot Number0034149324
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer02/24/2026
04/23/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/13/2026
05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale
Patient Weight55 KG